MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 1610010
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "call received from customer.During ventilation paramaters are not showing properly on screen.Replaced ventilator.Log files unable to take on such condition.No health consequences or impact.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.So far no relation to the device has been established.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that during ventilation, the screen did not display parameters properly; the display appeared corrupted and unreadable.A screenshot/photo was provided.Log files could not be captured due to the condition.There was no report of harm to patient, user or third party, nor a treatment in delay; however, it was reported "replaced ventilator" as a result of this issue.Picture analysis of the provided pictures of the display.Image 1: multiple fractional, super-imposed copies of the boot up screen, with horizontal shearing/ghosting across the entire panel.Image 2: the waveform monitoring screen is repeated and offset in vertical bands; characters are mirrored/overlaid.Backlight is normal; artifact spans the whole display.A local service engineer replaced the esm board to resolve the issue.This case is considered as closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23654247
Report Number3001421318-2025-00932
Device Sequence Number4824066
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)250205(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610010
Device Catalogue Number1610010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown